Alert archive / New York / Small Craft Advisories in 2014

Small Craft Advisory 50, NWS Buffalo, NY

May 15, 2014

NWS Buffalo, NY issued this small craft advisory at May 15, 2014, 10:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
May 15, 2014, 10:00 AM EDT (14:00 UTC)
Expired
May 15, 2014, 5:00 PM EDT
In force
7 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

134 
WHUS71 KBUF 151400
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1000 AM EDT THU MAY 15 2014

LEZ040-041-152100-
/O.NEW.KBUF.SC.Y.0050.140515T1400Z-140515T2100Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1000 AM EDT THU MAY 15 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. 

* WINDS...SOUTH 15 TO 20 KNOTS.

* WAVES...1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
1 follow-up statement
207 
WHUS71 KBUF 151521
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1121 AM EDT THU MAY 15 2014

LOZ043>045-152100-
/O.EXA.KBUF.SC.Y.0050.000000T0000Z-140515T2100Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1121 AM EDT THU MAY 15 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. 

* WINDS...SOUTH 20 TO 25 KNOTS.

* WAVES...1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-152100-
/O.CON.KBUF.SC.Y.0050.000000T0000Z-140515T2100Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1121 AM EDT THU MAY 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS...SOUTH 15 TO 20 KNOTS.

* WAVES...1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at May 15, 9:56 AM EDT, 4 minutes earlier.

Area forecast discussion, May 15, 9:56 AM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
956 AM EDT THU MAY 15 2014

.SYNOPSIS...
GUSTY SOUTHERLY WINDS WILL PROVIDE ONE MORE WARM AND MODERATELY
HUMID DAY TODAY BEFORE MAJOR CHANGES ARRIVE. A COLD FRONT WILL CROSS
THE REGION VERY SLOWLY FROM WEST TO EAST TONIGHT AND FRIDAY WITH A
PERIOD OF MODERATE TO HEAVY RAINFALL WHICH MAY LEAD TO SOME
LOCALIZED FLOODING. THIS COLD FRONT WILL USHER IN A SHARPLY COOLER
AIRMASS FOR FRIDAY INTO THE WEEKEND WITH A FEW LINGERING SHOWERS
POSSIBLE.

&&

.NEAR TERM /THROUGH TONIGHT/...
RADAR SHOWING AREA OF RAIN MOVING INTO WESTERN NEW YORK AHEAD OF
SCHEDULE SO WILL ADJUST FLASH FLOOD WATCHES TO BEGIN AT 14Z FOR
WESTERN COUNTIES AND 21Z FOR REST OF THE AFFECTED COUNTIES.  HAVE
ADJUSTED MAX TEMPS A FEW DEGREES LOWER WHERE RAIN IS COMING IN A BIT
SOONER.

ALSO SE DOWNSLOPE WINDS OFF CHATAUQUA RIDGE ARE IN THE 20 TO 25 KNOT
RANGE SO WILL ADJUST WIND SPEEDS THERE.

REST OF FORECAST LOOKS ON TRACK.  HERE IS THE PREV DISCUSSION...

ONE LAST VERY WARM DAY IS ON THE WAY FOR TODAY...WITH 850MB TEMPS
AROUND +15C AHEAD OF THE SYSTEM. THIS WILL COMBINE WITH SOUTHERLY
DOWNSLOPE FLOW TO BOOST TEMPERATURES INTO THE LOWER TO MID 80S IN
MANY AREAS...WITH ONLY FAR WESTERN NY AND THE SOUTHERN TIER POSSIBLY
REMAINING IN THE UPPER 70S DUE TO THICKER CLOUD COVER. THE SOUTHERLY
WINDS WILL BECOME QUITE BREEZY TODAY...WITH GUSTS UP AROUND 30 KNOTS
SUGGESTED BY BUFKIT MOMENTUM TRANSFER SCHEMES IN MANY AREAS.

TONIGHT THE UNSEASONABLY DEEP MID LEVEL LOW WILL PUSH SLOWLY INTO
THE WESTERN GREAT LAKES...WITH A VERY STRONG 140+ KNOT UPPER LEVEL
JET ON ITS EASTERN FLANK. THE COMBINATION OF JET DYNAMICS AND
STRONGLY DIFFLUENT FLOW ALOFT WILL CONTINUE TO SUPPORT A WIDE BAND
OF STRONG UPPER LEVEL DIVERGENCE. SEVERAL MID LEVEL VORTICITY MAXIMA
WILL TRAVERSE UP THE APPALACHIAN SPINE...WITH STRONG CONVERGENCE
FROM THE SURFACE ALL THE WAY THROUGH 700MB AS A LOW LEVEL SPEED MAX
DEVELOPS TO THE EAST OF THE MID LEVEL LOW. THE COLD FRONT WILL
BECOME INCREASINGLY ANABATIC WITH TIME AS THE LAYOUT OF FORCING AND
FRONTOGENESIS ALOFT BEGIN TO FORCE MUCH OF THE RAIN TO THE COOL SIDE
OF THE SURFACE BOUNDARY. VERY DEEP SOUTHERLY FLOW WILL TRANSPORT
ABUNDANT MOISTURE NORTHWARD OUT OF THE GULF AND INTO OUR
REGION...WITH PWAT PEAKING AROUND 1.7 INCHES. THE HIGH QUALITY
MOISTURE AND DYNAMICS COMING TOGETHER ALL POINT TOWARDS A POTENTIAL
HEAVY RAIN EVENT...AS DOES THE OVERALL PATTERN RECOGNITION.

EXPECT THE BAND OF HEAVIEST RAIN TO BE FAIRLY NARROW...LOCATED ALONG
AND JUST ON THE COOL SIDE OF THE SURFACE COLD FRONT. THIS FRONT WILL
ENTER WESTERN NY BY EARLY EVENING...THEN MOVE ONLY VERY SLOWLY EAST
ACROSS THE GENESEE VALLEY TO THE WESTERN FINGER LAKES OVERNIGHT.
EXPECT A SOLID 1-2 INCHES OF RAIN TONIGHT FROM THE WESTERN FINGER
LAKES WESTWARD...WITH LOCALLY HIGHER AMOUNTS POSSIBLE WHERE ANY
CONVECTION OR MESOSCALE BANDING TRAINS OVER A GIVEN AREA. WARM CLOUD
DEPTH REMAINS HIGH THROUGH TONIGHT AT AROUND 10K FEET...WITH WARM
RAIN CLOUD COLLISION/COALESCENCE PROCESSES YIELDING EFFICIENT
MICROPHYSICS. WITH THIS IN MIND THE FLASH FLOOD WATCH WILL CONTINUE
FOR THE CWA FROM NORTHERN CAYUGA COUNTY WESTWARD...ALTHOUGH WE DID
TRIM BACK THE START TIME UNTIL THIS EVENING GIVEN THE RELATIVELY DRY
WEATHER EXPECTED TODAY.

BEHIND THE SURFACE COLD FRONT...TEMPERATURES WILL FALL DRAMATICALLY
ACROSS WESTERN NY TONIGHT. BY FRIDAY MORNING EXPECT TEMPERATURES TO
RANGE FROM 45 TO 50. THE EASTERN LAKE ONTARIO REGION WILL STILL BE
ON THE WARM SIDE OF THE FRONT ALL NIGHT...SO TEMPERATURES WILL
REMAIN IN THE UPPER 60S TO LOWER 70S THERE.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
THE CENTRAL PORTION OF NYS WILL STILL BE UNDER A EXTREMELY ANOMALOUS
PLUME OF MOISTURE STRETCHING FROM THE GULF THROUGH NYS AND INTO
QUEBEC...COURTESY OF A HIGHLY AMPLIFIED AND SLOW MOVING UPPER LEVEL
PATTERN WITH A LARGE UPPER LEVEL LOW OVER THE MIDWEST AND
UNSEASONABLY STRONG RIDGE OVER OFF THE EAST COAST. NEARLY ALL
FORECAST FIELDS ARE OFF THE 30 YEAR CLIMATOLOGY SPECTRUM FOR THIS
TIME OF YEAR IN AND/OR AROUND NYS...INDICATING THE POTENTIAL FOR
SIGNIFICANT WEATHER...IN THIS CASE THE CONTINUATION OF A FLOOD
THREAT.

FRIDAY...FOR THE GENESEE VALLEY WEST...RAIN SHOULD LIGHT BY FRIDAY
AM...WITH SOME ONGOING FLOODING ISSUES POSSIBLE.  HOWEVER QPF FRIDAY
SHOULD ONLY BE GENERALLY .1 INCH OR LESS. RAIN SHOULD END FROM WEST
TO EAST DURING THE DAY.

EAST OF THE GENESEE VALLEY WILL BE A DIFFERENT STORY WITH HEAVY RAIN
CONTINUING...PARTICULARLY FOR AREAS EAST OF LAKE ONTARIO WHERE
ANOTHER INCH+ IS FORECAST BEFORE THE END OF THE DAY AS THE SLOW
MOVING SURFACE FRONT MOVES THROUGH CENTRAL NY.  THIS AREA HOWEVER
HAS NOT HAD AS MUCH CONVECTION OVER THE PAST FEW DAYS AS WESTERN
NY...AND AREA RIVERS SHOULD BE ABLE TO HANDLE THE NON-CONVECTIVE
/LONG DURATION/ STORM TOTAL OF 2-3 INCHES.

FRIDAY NIGHT...RAIN WILL FINALLY BEGIN TO MOVE EAST OF THE REGION AS
THE SLOW MOVING FRONT AND ASSOCIATED SWATH OF N-S ORIENTED MOISTURE
SLOWLY MOVES FROM EASTERN NY TO NEW ENGLAND. THIS SHOULD GIVE ALL
AREAS A PERIOD OF DRY WEATHER.

FOR SATURDAY AND SUNDAY...THE UPSTREAM UPPER LEVEL TROUGH IS
FORECAST TO EVER SO SLOWLY MOVE EAST...EVENTUALLY OVERHEAD BY SUNDAY
WHILE SURFACE HIGH PRESSURE STILL REMAINS TO OUR WEST AND LOW
PRESSURE TO OUR EAST.  THE RESULT WILL BE SCATTERED LOW TOPPED
SHOWERS ON LAKE BREEZES AND OVER HIGHER TERRAIN ALONG WITH ABUNDANT
CLOUD COVER INLAND FOR SATURDAY...AND TO A LESSER EXTENT ON SUNDAY
FOR WESTERN NY.  OVERNIGHT CLOUDS MAY DISSIPATE WITH A POSSIBILITY
OF SOME FROST WELL INLAND.

MEANWHILE EAST OF LAKE ONTARIO SHOULD SEE A BREAK FOR MOST/ALL
OF SATURDAY...WITH SOME MOISTURE WORKING ITS WAY BACK INTO THE
REGION ON SUNDAY.  WILL KEEP A SLIGHT CHANCE OF SHOWERS IN THE
FORECAST...BUT DO NOT THINK THERE WILL BE WIDESPREAD SHOWERS AT THIS
TIME.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
BY SUNDAY NIGHT...SURFACE HIGH PRESSURE SHOULD FINALLY BEGIN TO TAKE
HOLD OVER WESTERN NY WITH A BETTER CHANCE FOR CLEARING SKIES
AREAWIDE AND A LOW THREAT FOR FAR INLAND FROST.

ON MONDAY...THERE WILL STILL BE A LOW THREAT FOR SOME SHOWERS EAST
OF LAKE ONTARIO...BUT OTHERWISE EXPECT A QUIET DAY AS HIGH PRESSURE
CONTINUES TO INCH EASTWARD.

TUESDAY AND WEDNESDAY LOOK DRY WITH LAKE SHADOWS AND SCATTERED CU
INLAND AS HIGH PRESSURE MOVES OVERHEAD.

&&

.AVIATION /14Z THURSDAY THROUGH MONDAY/...
RAIN MOVING INTO WESTERN NEW YORK FROM PA SOONER THAN EXPECTED WITH
CEILIGNS COMING DOWN TO 5K FT OR SO WITH THE PRECIP.  OTHERWISE REST
OF FORECAST LOOKS ON TRACK.

THE LOWER CLOUD DECK ACROSS THE HIGHER TERRAIN OF THE SOUTHERN TIER
AND FINGER LAKES SHOULD MIX OUT BY LATE MORNING OR MIDDAY...LEAVING
MAINLY VFR THROUGH MID TO LATE AFTERNOON WITH A MID LEVEL CLOUD DECK
IN PLACE. THE MAIN PERIOD OF RAIN WILL SLOWLY OVERSPREAD THE REST OF
THE AREA EARLY TONIGHT. EXPECT VSBY TO LOWER TO MVFR/IFR WITHIN THIS
AREA OF HEAVIER AND STEADIER RAIN...WITH CIGS ALSO LOWERING TO
MVFR/IFR FROM WEST TO EAST OVERNIGHT.

OUTLOOK...
FRIDAY...MVFR/IFR IN SHOWERS AND THUNDERSTORMS. HEAVY RAIN AT TIMES.
SATURDAY...MAINLY VFR WITH A CHANCE OF SHOWERS.
SUNDAY AND MONDAY...MAINLY VFR. SCATTERED SHOWERS.
TUESDAY...VFR.

&&

.MARINE...
MODERATE SOUTHERLIES WILL DEVELOP TODAY ON BOTH LAKES ERIE AND
ONTARIO. WINDS WILL TOUCH SMALL CRAFT ADVISORY FOR A FEW HOURS
ACROSS LAKE ERIE NEARSHORE...BUT OFFSHORE COMPONENT WILL KEEP WAVE
ACTION IN CANADIAN WATERS. OTHERWISE RELATIVELY LIGHT WINDS WILL
LAST THROUGH THE END OF THE WEEK AND THE WEEKEND.

&&

.HYDROLOGY...
THERE ARE MULTIPLE HYDROLOGICAL CONCERNS FOR TONIGHT THROUGH
FRIDAY. THE PRIMARY RISK WILL BE FOR FLASH FLOODING AND GENERAL
AREAL FLOODING. THERE IS INCREASING CONFIDENCE THAT ALL AREAS
WILL GET A PERIOD OF HEAVY RAIN ON TONIGHT AND FRIDAY...WITH
BASIN AVERAGES BETWEEN 1.5 AND 2 INCHES. THIS HAS THE POTENTIAL TO
CAUSE GENERAL AREAL FLOODING...AND IF ANY TRAINING CONVECTION OR
AREAS OF MESOSCALE BANDING DEVELOP FLASH FLOODING IS ALSO
POSSIBLE. THE GREATEST RISK OF BOTH GENERAL AND FLASH FLOODING
WILL BE FROM THE FINGER LAKES WESTWARD...WHERE LOCALLY HEAVY RAIN
OVER THE PAST FEW DAYS HAS ALREADY SATURATED THE GROUND IN SOME
LOCATIONS.

IN ADDITION...THERE IS ALSO A RISK FOR RIVER AND CREEK FLOODING. THE
SOMEWHAT CONVECTIVE AND MESOSCALE NATURE OF THIS MAKES RIVER
FORECASTS DIFFICULT SINCE AMOUNTS CAN VARY SIGNIFICANTLY ACROSS
BASINS. EVEN SO...THE WIDESPREAD RAINFALL ON THURSDAY NIGHT AND
FRIDAY HAS A GOOD CHANCE TO PUSH THE GENESEE AND ALLEGHENY RIVERS
TO NEAR FLOOD STAGE. MEANWHILE THE BUFFALO AND ROCHESTER AREA
CREEKS MAY ALSO SEE ENOUGH RAINFALL TO PRODUCE FLOODING. THE
CRESTS WILL DEPEND ON EXACTLY WHEN AND WHERE THE HEAVIEST RAIN
FALLS...WHICH WILL BE DIFFICULT TO KNOW UNTIL CLOSER TO THE EVENT.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FLASH FLOOD WATCH FROM 5 PM EDT THIS AFTERNOON THROUGH FRIDAY
     EVENING FOR NYZ003>005-013-014-021.
     FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR NYZ001-002-
     010>012-019-020-085.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR LEZ040-
         041.

&&

SYNOPSIS...HITCHCOCK
NEAR TERM...FRANKLIN/HITCHCOCK
SHORT TERM...ZAFF
LONG TERM...ZAFF
AVIATION...FRANKLIN/HITCHCOCK
MARINE...FRANKLIN/HITCHCOCK
HYDROLOGY...APFFEL/HITCHCOCK
Hazardous weather outlook, May 15, 5:24 AM EDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
524 AM EDT THU MAY 15 2014

NYZ006>008-160930-
OSWEGO-JEFFERSON-LEWIS-
524 AM EDT THU MAY 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

AN AREA OF MODERATE TO HEAVY RAIN WILL MOVE INTO THE REGION TONIGHT.
SINCE THE REGION HAS HAD RELATIVELY MINOR AMOUNTS OF RAINFALL OVER THE
PAST SEVERAL DAYS AND SINCE FORECAST RAIN WILL FALL OVER AN
EXTENDED PERIOD OF TIME...RIVER AND GENERAL FLOODING ARE NOT
EXPECTED. HOWEVER THIS AMOUNT OF RAIN MAY CAUSE LOCALIZED PROBLEMS
IN POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

RAIN WILL END FRIDAY NIGHT WITH STORM TOTALS OF 1 TO 3
INCHES...WITH THE POTENTIAL FOR LOCALIZED PROBLEMS IN POOR
DRAINAGE AREAS.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ003>005-013-014-021-160930-
MONROE-WAYNE-NORTHERN CAYUGA-LIVINGSTON-ONTARIO-ALLEGANY-
524 AM EDT THU MAY 15 2014

...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ001-002-010>012-019-020-085-160930-
NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA-CATTARAUGUS-
SOUTHERN ERIE-
524 AM EDT THU MAY 15 2014

...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-160930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
524 AM EDT THU MAY 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 4:18 AM EDTFlash Flood WatchBUFAllegany, Cattaraugus, Cayuga, Chautauqua, Erie, Genesee and 10 more43 hr

Nearby

Small Craft Advisories in New York, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.